ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the eigenvalues and eigenfunctions of some integral operators

Vittal Rao, R and Sukavanam, N (1985) On the eigenvalues and eigenfunctions of some integral operators. In: Journal of Mathematical Analysis and Applications, 109 (2). pp. 463-471.

[img] PDF
pdf.pdf - Published Version
Restricted to Registered users only

Download (376Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=MImg&_ima...

Abstract

Some properties of the eigenvalues of the integral operator Kgt defined as Kτf(x) = ∫0τK(x − y) f (y) dy were studied by [1.], 554–566), with some assumptions on the kernel K(x). In this paper the eigenfunctions of the operator Kτ are shown to be continuous functions of τ under certain circumstances. Also, the results of Vittal Rao and the continuity of eigenfunctions are shown to hold for a larger class of kernels.

Item Type: Journal Article
Additional Information: The copyright of this article belongs to Elsevier Science
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 16 Nov 2009 11:33
Last Modified: 19 Sep 2010 05:32
URI: http://eprints.iisc.ernet.in/id/eprint/20394

Actions (login required)

View Item View Item